MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37713
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3778-60, serial#: (b)(4), product type: lead, product id: 3778-60, serial#: (b)(4), product type: lead.Other relevant device(s) are: product id: 3778-60, serial/lot #: (b)(4), ubd: 08-may-2017, udi#: (b)(4); product id: 3778-60, serial/lot #: (b)(4), ubd: 08-may-2017, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a friend/family member regarding a patient who was implanted with an implantable neurostimulator (ins) for spinal pain indications.Caller stated the ins has been off for 8yrs.Ps reviewed information and for hcp office to call if they have questions.The ins failed 6 months after it was implanted, the anchor point fail moved around in the back and caused extreme amount of pain for a long time.Caller stated patient has been trying to get the ins taken out.The ins was thru work mans - comp and the case closed and they moved to a different stated, they need to locate a new hcp, and due to covid everything was pushed back and now they have to find a new hcp.Caller stated they have a hcp but they are not sure they will be seeing her again.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 3778-60, serial# (b)(6), product type: lead.Product id: 3778-60, serial# (b)(6), product type: lead.H6 correction: updated device code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE ADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14406224
Report Number3004209178-2022-06219
Device Sequence Number14060920
Product Code LGW
UDI-Device Identifier00613994842367
UDI-Public00613994842367
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number37713
Device Catalogue Number37713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date11/03/2022
Date Device Manufactured02/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale